MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05
Catalog Number 90620US
Medical Device Problem Codes Overheating of Device (1437); Defective Component (2292); Intermittent Energy Output (4025)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the duo headlight 2 bay system - us (90620us) fan was not working and overheating making the light to flicker.It is unknown if there was patient involvement or if the device failure led to patient injury or surgical delay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6,h2, h3, h6, h11.The device duo headlight 2 bay system (90620us) was returned for evaluation.Failure analysis: the 90620us duo headlight was received in used condition.The evaluation identified that the headlight power cord connector is short-circuited and the holster is damaged.The issue of a "short" refers to a poor connection of the power pins that can potentially result in a failing connection to the battery port.No risk of harm would be incurred by this type of short, and the low voltage would not cause a hazard.This is most likely due to rough handling/environmental damage.The reported complaint is confirmed.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis: the reported complaint was confirmed.Evaluation identified that the headlight power cord connector is short-circuited, and the holster is damaged.The issue of a short refers to a poor connection of the power pins that can potentially result in a failing connection to the battery port.No risk of harm would be incurred by this type of short, and the low voltage would not cause a hazard.

Brand Name
DUO HEADLIGHT 2 BAY SYSTEM - US
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23393386
Report Number3006697299-2025-00122
Device Sequence Number21293065
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90620US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown